# SDR ZZDA5323497

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 1A240881
- Condition: Corroded
- Location: Bs 991
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT AERO CORP, FOUND AFT LAVATORY LONGITUDINAL FLOOR SUPPORT AT BS LBL 14 HAS CORROSION.  BLENDED CORROSION MATERIAL LOSS 50 PERCENT BEYOND LIMITS IAW B 737 SRM 53-10-1 AND FORMED NEW SUPPORT, DRILLED, DEBURRED, TREATED, PRIMED, AND PAINTED IAW B 737 SRM'S 51-40-4, 51-10-2, 51-30-8, AND MM 51-21-0.  INSTALLED SUPPORT IAW B 737 SRM 51-30-2.  (X)
